EconPapers    
Economics at your fingertips  
 

On Knots and Dynamics in Games

S. DeMichelis and Fabrizio Germano ()

Working Papers from Tel Aviv

Abstract: We extend Kohlberg and Mertens' (1986) structure theorem concerning the Nash equilibrium correspondence to show that its graph is not only homomorphic to the underlying space of games but that it is also unknotted. This is then shown to have some basic consequences for dynamics whose rest points are Nash equilibria.

Keywords: GAME THEORY; ECONOMIC EQUILIBRIUM (search for similar items in EconPapers)
JEL-codes: C70 (search for similar items in EconPapers)
Pages: 13 pages
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On (un)knots and dynamics in games (2002) Downloads
Working Paper: On knots and dynamics in games (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:teavfo:2-2000

Access Statistics for this paper

More papers in Working Papers from Tel Aviv Israel TEL-AVIV UNIVERSITY, THE FOERDER INSTITUTE FOR ECONOMIC RESEARCH, RAMAT AVIV 69 978 TEL AVIV ISRAEL.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2022-08-17
Handle: RePEc:fth:teavfo:2-2000